MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/18MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/18MM; SCREW, FIXATION, BONE
Model Number 04.118.518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from switzerland reports, an event as follows: it was reported, that during a procedure on (b)(6) 2023.A 2.7 metaphyseal screw broke while being screwing into the bone (clavicle).The head of the screw snapped off after applying moderate force, and in combination with a variable angle locking compression plate (va-lcp) clavicle hook plate.Procedure was completed successfully with no delay.There was no patient consequence.This report is for a 2.7mm ti metaphyseal scr/slf- tpng w/t8 strdrv recess/18mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4 part # 04.118.518ts.Lot # 7l66705.Manufacturing site: werk selzach.Release to warehouse date: 09 dec 2020.Expiration date: 01 dec 2025.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.118.518.Non-sterile lot # 28p6525.Manufacturing site: 28 nov 2019.Release to warehouse date: werk selzach.Supplier: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI METAPHYSEAL SCR/SLF- TPNG W/T8 STRDRV RECESS/18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach CO 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17075058
Report Number8030965-2023-07171
Device Sequence Number6738912
Product Code HWC
UDI-Device Identifier10886982108821
UDI-Public(01)10886982108821
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number04.118.518
Device Catalogue Number04.118.518TS
Device Lot Number7L66705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: VA-LCP.
Patient SexUnknown